


default search action
"On conservation laws by Lie symmetry analysis for (2+1)-dimensional ..."
Santanu Saha Ray (2017)
- Santanu Saha Ray:
On conservation laws by Lie symmetry analysis for (2+1)-dimensional Bogoyavlensky-Konopelchenko equation in wave propagation. Comput. Math. Appl. 74(6): 1158-1165 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.